# SDR P5CA2015111000174

- Difficulty date: November 8, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,754 hours, 1,908 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA3618950
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING RT ENGINE START, ENGINE FLAMED OUT AND MSG "RT FUEL SPAR VALVE" EICAS MSG. GATE RETURNED.  FOUND RT -SPAR VALVE CB'S POPPED OUT SO RESET CB'S THEN RT-SPAR VALVE OPERATION CK OK IAW AMM 28-22-01.  RT ENGINE FUEL SHUTOFF VALVE ACTUATOR ASSY.  REPLACE REQUESTED.  R & R WITH NEW RT ENG FUEL SHUTOFF VALVE ACTUATOR ASSY AND GROUND OPS CHECKED OK IAW AMM 28-22-11/401.
